# SDR DL757060954

- Difficulty date: November 15, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N633DL
- Make and model: Boeing 757232
- Aircraft serial: 23614
- Aircraft time: 63,233 hours, 29,871 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 146N852247
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE NR 2 CARGO DOOR LOWER MAIN SILL OUTBOARD CHORD ON THE UPPER FACE OF THE OUTBOARD SURFACE OF THE HORIZONTAL FLANGE FROM APPROXIMATELY FS 1400 TO 1440.  THE CORROSION WAS BLENDED PER SRM REQUIREMENTS WITH A MAXIMUM DEPTH OF 0.065", AND WAS APPROVED BY BOEING, AS DETAILED IN 456371-14.
